# SDR SWIA202054613

- Difficulty date: October 27, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 37,567 hours, 27,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Chafed
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR SURROUND STRUCTURES KICKPLATE ANGLE HAS MULTIPLE SPOTS OF CORROSION AND CHAFES.  C-CHECK RO 12/14/2020.  REMOVED AND INSTALLED NEW SERVICEABLE PAX DOOR SURROUND STRUCTURE KICKPLATE, REF CRJ700 SRM AND DWG.  OPERATIONAL TEST GOOD.
